Still doing tons of reading, have come across one or two mentions of problems with irritation or loss of feeling or other issues surrounding change in the sensation of having sex after having a procedure. I've tried searching but can't find any threads specifically about this. If anyone can share experiences or point me to relevant threads that discuss this I would appreciate it!
If anything it feels better. The sensation of the glans is the same plus the feeling of a tighter fit around the shaft. There is also the psychological benefit of having a bigger Dick -- confidence and watching her reaction, etc.
jacknimble wrote: I read a post that says that 'post sex swelling' is a very common issue, can anyone speak to this or describe it?
This is also reported post-masturbation and post-pumping. It appears prolonged Erection can create a "pump" (akin to one you get after a workout, but for different reasons) for some people. Your entire unit is usually what experiences the swelling, so it appears like a temporary increase in Girth rather than a "lump or bump." Pain is uncommon, sometimes soreness that may or may not have been associated with aggressive sex or masturbation to begin with.
It doesn't appear, at least as far as progress reporting is concerned, as a complication or one that leads to complications. More information on the physiology & mechanisms for this "pump" would be useful. .
PMMA or Ellanse produces collagen but inciting a low grade chronic inflammatory response. Aggressive movement of penile tissue may cause increased irritation to filled tissue thus causing increase in swelling or inflammation. I also think PMMA may slightly obstruct lymphatic drainage thus enabling a prolonged swelling effect. Just my two cents. I again had Bellafill placed by a non sponsor and results vary for everyone it seems. So this inflammation may not happen with everyone.
Yes a little squishy. PMMA bunches up around the glands when flacid. I usually give it a shake when taking a piss & it evens out again. When Erect it's a bit squishy as my EQ isn't great. Taking ED meds helps but I hate the sides.